Minimal Graphs in n × and n+1
Annales de l'Institut Fourier, Volume 60 (2010) no. 7, p. 2373-2402

We construct geometric barriers for minimal graphs in n ×.

We prove the existence and uniqueness of a solution of the vertical minimal equation in the interior of a convex polyhedron in n extending continuously to the interior of each face, taking infinite boundary data on one face and zero boundary value data on the other faces.

In n ×, we solve the Dirichlet problem for the vertical minimal equation in a C 0 convex domain Ω n taking arbitrarily continuous finite boundary and asymptotic boundary data.

We prove the existence of another Scherk type hypersurface, given by the solution of the vertical minimal equation in the interior of certain admissible polyhedron taking alternatively infinite values + and - on adjacent faces of this polyhedron.

We establish analogous results for minimal graphs when the ambient is the Euclidean space n+1 .

Nous construisons des barrières géométriques dans n ×.

Nous prouvons l’existence et l’unicité d’une solution de l’équation du graphe vertical minimal sur l’intérieur d’un polyhèdre convexe de n qui se prolonge sur l’intérieur de chaque face, prenant la valeur infinie sur une face et la valeur zéro sur les autres faces.

Dans n ×, nous résolvons le problème de Dirichlet pour l’équation du graphe vertical minimal sur un domaine C 0 convexe Ω n prenant des données continues arbitraires sur le bord fini et le bord asymptotique de Ω.

Nous prouvons l’existence d’une autre hypersurface de type Scherk, donnée par la solution de l’équation du graphe vertical minimal sur l’intérieur d’un certain polyhèdre admissible prenant alternativement les valeurs + et - sur les faces adjacentes.

Nous établissons des resultats analogues pour des graphes minimaux dans n+1 .

DOI : https://doi.org/10.5802/aif.2611
Classification:  53C42,  35J25
Keywords: Dirichlet problem, minimal equation, vertical graph, Perron process, barrier, convex domain, asymptotic boundary, translation hypersurface, Scherk hypersurface
@article{AIF_2010__60_7_2373_0,
     author = {S\`a Earp, Ricardo and Toubiana, Eric},
     title = {Minimal Graphs in $\mathbb{H}^n\times \mathbb{R}$ and $\mathbb{R}^{n+1}$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {60},
     number = {7},
     year = {2010},
     pages = {2373-2402},
     doi = {10.5802/aif.2611},
     mrnumber = {2849265},
     zbl = {1225.53060},
     language = {en},
     url = {http://www.numdam.org/item/AIF_2010__60_7_2373_0}
}
Sà Earp, Ricardo; Toubiana, Eric. Minimal Graphs in $\mathbb{H}^n\times \mathbb{R}$ and $\mathbb{R}^{n+1}$. Annales de l'Institut Fourier, Volume 60 (2010) no. 7, pp. 2373-2402. doi : 10.5802/aif.2611. http://www.numdam.org/item/AIF_2010__60_7_2373_0/

[1] Anderson, Michael T. Complete minimal varieties in hyperbolic space, Invent. Math., Tome 69 (1982) no. 3, pp. 477-494 | Article | MR 679768 | Zbl 0515.53042

[2] Anderson, Michael T. Complete minimal hypersurfaces in hyperbolic n-manifolds, Comment. Math. Helv., Tome 58 (1983) no. 2, pp. 264-290 | Article | MR 705537 | Zbl 0549.53058

[3] Bérard, Pierre; Earp, R. Sa Minimal hypersurfaces in n ×, total curvature and index (ArXiv: 0808.3838v1)

[4] Courant, R.; Hilbert, D. Methods of mathematical physics. Vol. II, John Wiley & Sons Inc., New York, Wiley Classics Library (1989) (Partial differential equations, Reprint of the 1962 original, A Wiley-Interscience Publication) | MR 1013360 | Zbl 0729.00007

[5] Coutant, A. Hypersurfaces de type Scherk (Univ. Paris 12)

[6] Earp, R. Sa Parabolic and Hyperbolic Screw motion in 2 ×, Journ. Austra. Math. Soc., Tome 85 (2008), pp. 113-143 (DOI 10.1017/S1446788708000013) | Article | MR 2460869 | Zbl 1178.53060

[7] Earp, R. Sa; Toubiana, E. Existence and uniqueness of minimal graphs in hyperbolic space, Asian J. Math., Tome 4 (2000), pp. 669-694 | MR 1796699 | Zbl 0984.53005

[8] Earp, R. Sa; Toubiana, E. An asymptotic theorem for minimal surfaces and existence results for minimal graphs in 2 ×, Math. Annalen, Tome 342 (2008) no. 2, pp. 309-331 (DOI 10.1007/s00208-008-0237-0) | Article | MR 2425145 | Zbl 1154.53039

[9] Earp, R. Sa; Toubiana, E. Introduction à la géométrie hyperbolique et aux surfaces de Riemann, Cassini (2009) | Zbl 1205.00010

[10] Gilbarg, David; Trudinger, Neil S. Elliptic partial differential equations of second order, Springer-Verlag, Berlin, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], Tome 224 (1983) | MR 737190 | Zbl 0562.35001

[11] Hauswirth, Laurent; Rosenberg, Harold; Spruck, Joel Infinite boundary value problems for constant mean curvature graphs in 2 × and 𝕊 2 ×, Amer. J. Math., Tome 131 (2009) no. 1, pp. 195-226 | MR 2488489 | Zbl 1178.53062

[12] Jenkins, Howard; Serrin, James The Dirichlet problem for the minimal surface equation in higher dimensions, J. Reine Angew. Math., Tome 229 (1968), pp. 170-187 | Article | MR 222467 | Zbl 0159.40204

[13] Mazet, L.; Rodriguez, M. M.; Rosenberg, H. The Dirichlet problem for the minimal surface equation – with possible infinite boundary data – over domains in a Riemannian manifold (1–60, arXiv: 0806.0498v1, 2008)

[14] Nelli, Barbara; Rosenberg, Harold Minimal surfaces in 2 ×, Bull. Braz. Math. Soc. (N.S.), Tome 33 (2002) no. 2, pp. 263-292 (Errata: Bull. Braz. Math. Soc. (N.S.) 38 (2007), no. 4, 661–664) | MR 1940353 | Zbl 1038.53011

[15] Ou, Ye-Lin p-harmonic functions and the minimal graph equation in a Riemannian manifold, Illinois J. Math., Tome 49 (2005) no. 3, p. 911-927 (electronic) http://projecteuclid.org/getRecord?id=euclid.ijm/1258138228 | MR 2210268 | Zbl 1089.58010

[16] Spruck, J. Interior gradient estimates and existence theorems for constant mean curvature graphs in M n ×, Pure Appl. Math. Q., Tome 3 (2007) no. 3, Special Issue: In honor of Leon Simon. Part 2, pp. 785-800 | MR 2351645 | Zbl 1145.53048